On entire Dirichlet series of order (R) infinity

P. K. Jain

Matematički Vesnik (1971)

  • Volume: 8(23), Issue: 55, page 27-30
  • ISSN: 0025-5165

How to cite


P. K. Jain. "On entire Dirichlet series of order (R) infinity." Matematički Vesnik 8(23).55 (1971): 27-30. <http://eudml.org/doc/259207>.

author = {P. K. Jain},
journal = {Matematički Vesnik},
language = {eng},
number = {55},
pages = {27-30},
publisher = {Društvo matematičara Srbije},
title = {On entire Dirichlet series of order (R) infinity},
url = {http://eudml.org/doc/259207},
volume = {8(23)},
year = {1971},

AU - P. K. Jain
TI - On entire Dirichlet series of order (R) infinity
JO - Matematički Vesnik
PY - 1971
PB - Društvo matematičara Srbije
VL - 8(23)
IS - 55
SP - 27
EP - 30
LA - eng
UR - http://eudml.org/doc/259207
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.